# SDR SWIA971978

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 24,312 hours, 26,955 cycles
- Engine: Pwa PW118
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Harness
- Condition: Chafed
- Location: Nh Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT NH GAUGE BOTH ANALOG AND DIGITAL INOP DURING FLIGHT.  ANALOG NEEDLE JUMPING BETWEEN 10 - 70 PERCENT AND DIGITAL JUMPING 90 - 150 PERCENT NH.  DIVERTED TO PDX FROM RDM.  REMOVED AND REPLACED LEFT NH GAUGE IAW 77-11-00.  ALSO PERFORMED RESISTANCE CHECK OF WIRING HARNESS BETWEEN P1047-P0305.  FOUND SLIGHT CHAFING AT ENTRANCE TO BOTTOM OF NACELLE WHERE HARNESS PASSES THROUGH.  APPLIED ANTI CHAF TO HARNESS AS NEEDED.  RESISTANCE CHECKS GOOD.  ALSO OPS CHECK OF NH GAUGE CHECKS GOOD.(P/N OC2917) (S/N 102) ON, (S/N 176)
